Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I found out that I have blood infection & took Ciprofloxacin 500mg without knowing what kind of bactiria or virus. Is it sufficient ?

I m a female 49 year old, for a couple of week I feel tired, disoriented, some times fiver, bone pain , thirsty, I have skin eruptions, today from a blood test I found out that I have blood infection and my doctor gave mi Ciprofloxacin 500 mg twice a day tablets not knowing what kind of bactiria or virus. My question is: is it sufficient ? what could I do ?
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
it is a good dose of antibiotic. whether its sufficient or not can only be decided afetr 2-3 days, if v get to see some response. ideally if the duration of symptom is for 2 weeks, u need to do a blood culture & a typhoid fever test, also an urine examination. & then decide o further treatment based on this but if u already started on treatment, then i suggest you wait for 2 days & see if u feel better or not.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor